1 doctor weighed in:

Hi i am having difficulty concentrating after starting atomoxetine and stopping after 10 days... Now concentrating seems too hard. Can u please advise me what should I do?

1 doctor weighed in
Dr. Ayman Omar
Neurology

In brief: Not common

In my experience, this is not a common side effect.
It may be unrelated to Atomoxetine. Alternatively, it may be related to an interaction with other medications so your doctor might want to review your other medications if any and also look into other comorbid conditions.

In brief: Not common

In my experience, this is not a common side effect.
It may be unrelated to Atomoxetine. Alternatively, it may be related to an interaction with other medications so your doctor might want to review your other medications if any and also look into other comorbid conditions.
Dr. Ayman Omar
Dr. Ayman Omar
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors